Follow
Xuan Duong
Title
Cited by
Cited by
Year
Duality of Hardy and BMO spaces associated with operators with heat kernel bounds
X Duong, L Yan
Journal of the American Mathematical Society 18 (4), 943-973, 2005
3272005
Singular integral operators with non-smooth kernels on irregular domains
XT Duong, AGR McIntosh
Revista Matemática Iberoamericana 15 (2), 233-265, 1999
2931999
Riesz transforms for 1≤ 𝑝≤ 2
T Coulhon, X Duong
Transactions of the American Mathematical Society 351 (3), 1151-1169, 1999
2741999
Plancherel-type estimates and sharp spectral multipliers
XT Duong, EM Ouhabaz, A Sikora
Journal of Functional Analysis 196 (2), 443-485, 2002
2722002
Riesz transform on manifolds and heat kernel regularity
P Auscher, T Coulhon, XT Duong, S Hofmann
Annales scientifiques de l'Ecole normale supérieure 37 (6), 911-957, 2004
2612004
New function spaces of BMO type, the John‐Nirenberg inequality, interpolation, and applications
XT Duong, L Yan
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2005
2392005
Operator theory and harmonic analysis
D Albrecht, X Duong, A McIntosh
Instructional Workshop on Analysis and Geometry, Part III (Canberra, 1995 …, 1996
2021996
Semigroup kernels, Poisson bounds, and holomorphic functional calculus
XT Duong, DW Robinson
journal of functional analysis 142 (1), 89-128, 1996
1851996
Boundedness of Banach space valued singular integral operators and Hardy spaces
P Auscher, XT Duong, A McIntosh
Unpublished preprint 3 (5), 2005
1812005
Riesz transform and related inequalities on non-compact Riemannian manifolds
T Coulhon, XT Duong
Communications on Pure and Applied Mathematics 56 (12), 1728-1751, 2003
1242003
Maximal regularity and kernel bounds: observations on a theorem by Hieber and Prüss
T Coulhon, XT Duong
1202000
Old and new Morrey spaces with heat kernel bounds
XT Duong, J Xiao, L Yan
Journal of Fourier Analysis and Applications 13 (1), 87-111, 2007
962007
Hardy spaces, regularized BMO spaces and the boundedness of Calderón–Zygmund operators on non-homogeneous spaces
TA Bui, XT Duong
Journal of Geometric Analysis 23, 895-932, 2013
902013
On commutators of fractional integrals
X Duong, L Yan
Proceedings of the American Mathematical Society 132 (12), 3549-3557, 2004
862004
Hardy spaces associated to operators satisfying Davies–Gaffney estimates and bounded holomorphic functional calculus
XT Duong, J Li
Journal of Functional Analysis 264 (6), 1409-1437, 2013
772013
Multilinear operators with non-smooth kernels and commutators of singular integrals
X Duong, L Grafakos, L Yan
Transactions of the American Mathematical Society 362 (4), 2089-2113, 2010
752010
Calderón reproducing formulas and new Besov spaces associated with operators
HQ Bui, XT Duong, L Yan
Advances in Mathematics 229 (4), 2449-2502, 2012
742012
-calculus for elliptic operators with nonsmooth coefficients
XT Duong, G Simonett
681997
Maximal function characterizations for new local Hardy-type spaces on spaces of homogeneous type
XT Duong, FK Ly
Transactions of the American Mathematical Society 370 (10), 7229-7292, 2018
552018
Littlewood–Paley–Stein functions on complete Riemannian manifolds for 1≤ p≤ 2
T Coulhon, XT Duong, XD Li
Studia Math 154 (1), 37-57, 2003
552003
The system can't perform the operation now. Try again later.
Articles 1–20